# SDR AALA20160314010

- Difficulty date: March 14, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N555AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53085
- Aircraft time: 71,228 hours, 37,300 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 9530219
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN IS CRACKED AT TWO FASTENERS ALONG L22 LT, APPROX STATION 167 & 191.  INSTALLED INTERIM DOUBLER REPAIR IAW DWG SRO9530219-7003.  ACFT IN BASE MX.
